Alert archive / Mississippi / Flash Flood Warnings in 2012
Flash Flood Warning 58, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 30, 2012, 5:56 PM CDT for Noxubee County, Oktibbeha County, Winston County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 5:56 PM CDT (22:56 UTC)
- Expired
- May 30, 2012, 8:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Noxubee County, MS, Oktibbeha County, MS, Winston County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1192 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
913
WGUS54 KJAN 302256
FFWJAN
MSC103-105-159-310100-
/O.NEW.KJAN.FF.W.0058.120530T2256Z-120531T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
556 PM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
EASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF NANIH WAIYA...
SOUTHEASTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 800 PM CDT
* AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR MILLCREEK...OR 6 MILES
EAST OF LOUISVILLE. THE STORMS WERE NEARLY STATIONARY. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE
OCCURRED IN THE PAST TWO HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OKTOC...CRAIG SPRINGS AND BETHEDEN
HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3293 8875 3292 8878 3293 8893 3292 8896
3293 8903 3328 8900 3336 8887 3341 8868
3293 8864
$$
OLBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:20 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 30, 3:20 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 320 PM CDT WED MAY 30 2012 ...SEVERE STORMS POSSIBLE THIS AFTERNOON WITH AN ADDITIONAL RISK LATER ON THURSDAY INTO THURSDAY NIGHT... .SHORT TERM...THE PRIMARY CONCERNS WILL BE THE POTENTIAL FOR SEVERE WEATHER THROUGH EARLY THIS EVENING...THEN ANOTHER ROUND OF SEVERE WEATHER WITH THE SLOW FRONTAL PASSAGE FOR THURSDAY INTO THURSDAY NIGHT. THIS FOLLOWED BY TEMPS AND POPS. .LATEST SATELLITE IMAGERY SHOWED THAT THE COMBINATION OF AN OLD OUTFLOW BOUNDARY AND MCV COMBINED OVER NW MS WITH A SHORT WAVE HELP TO TRIGGER SCATTERED STRONG TO SEVERE STORMS IN THE NORTHWEST DELTA REGION FOR THIS AFTERNOON. ALSO A WEAK SURFACE BOUNDARY WAS NOTED ACROSS THE NORTHWEST DELTA REGION. FOR TONIGHT...THE STORMS SHOULD WEAKEN BY SUNSET...BUT THERE WILL STILL BE SOME SMALL CHANCES OF CONVECTION OVERNIGHT AS WEAK SHORT WAVES CROSS THE REGION. IT WILL BE A HUMID NIGHT WITH LOWS FROM THE MIDDLE 60S TO AROUND 70. FOR THURSDAY AND THURSDAY NIGHT...MODELS CONTINUE TO BE IN AGREEMENT OF THE SEVERE PARAMETERS WHICH STILL LOOK PRETTY GOOD FOR EVOLUTION OF STORMS WITH THE STRONG LATE SEASON FRONT AND POTENT UPPER SYSTEM. CONDITIONS WILL EXIST FOR MORE STORMS DUE TO INCREASING MOISTURE AND STRONG LIFT. INCREASING WIND FIELDS WILL ALSO ADD TO THE SEVERE WEATHER POSSIBILITIES. AT THIS POINT...THURSDAY AFTERNOON AND EVENING SEEM TO BE THE MAIN TIME FOR THE MOST ROBUST STORMS AND GREATEST COVERAGE OF STORMS. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY RISK. HOWEVER...WIND SHEAR WILL INCREASE THU NGT AND THERE COULD BE A PERIOD WHERE A TORNADO OR TWO MAY BE POSSIBLE. THE HIRES MODELS SHOWS SOME DECENT CONVECTION THROUGH THE PERIOD WITH LOCALLY HEAVY RAINFALL POSSIBLE...ESP OVER AREAS THAT STORMS REPEATEDLY CROSS OVER. THE COLD FRONT WILL SWEEP THROUGH THE REGION BY EARLY FRIDAY. HIGHS FOR THURSDAY WILL BE 87 TO 91 WITH LOWS FROM 60 TO 67. FOR FRIDAY AND FRIDAY NIGHT...ISOLATED SHOWERS WILL END IN THE SOUTH BEFORE MOVING OUT BY FRIDAY AFTERNOON. COOLER HIGH PRESSURE WILL BUILD ACROSS THE REGION FROM THE NORTHWEST. HIGHS WILL BE FROM THE MIDDLE 70S NORTH TO THE MIDDLE 80S SOUTH...WHICH WILL RUN UP TO TEN DEGREES BELOW NORMAL. LOWS FOR FRIDAY NIGHT WILL BE FROM THE LOWER 50S TO AROUND 60...WHICH WILL BE UP TO AROUND 10 TO 15 DEGREES BELOW NORMAL...BUT NOT APPROACHING ANY RECORD LOWS. AS FOR AS TEMPS AND POPS ARE CONCERN WENT CLOSE TO A BLEND OF MAV AND GMOS GUIDANCE./17/ ./PREVIOUS DISCUSSION...LONG TERM... (SATURDAY THROUGH WEDNESDAY) THE LONG TERM PORTION OF THE FORECAST WILL FEATURE A BRIEF BREAK FROM ABOVE NORMAL TEMPS SATURDAY...FOLLOWED BY MODERATING CONDITIONS FOR THE LATE WEEKEND INTO EARLY NEXT WEEK. LATEST GUIDANCE HAS SPED UP THE TIMING OF THE COLD FRONT...WITH THE BOUNDARY PUSHING EAST OF THE CWA BY DAYBREAK FRIDAY AND LINGERING SHOWER ACTIVITY MOVING OUT OF THE AREA BEFORE NOON. THE ASSOCIATED UPPER TROUGH WILL SHIFT EASTWARD AND SET UP SHOP OVER THE ATLANTIC SEABOARD OVER THE WEEKEND AND INTO NEXT WEEK...WITH UPPER RIDGING BUILDING OVER THE GREAT PLAINS. THIS WILL PLACE THE AREA IN NORTHWEST FLOW ALOFT. UNFORTUNATELY...OR FORTUNATELY DEPENDING UPON ONES PERSPECTIVE...THE SURFACE HIGH PRESSURE AXIS WILL HAVE ALREADY SHIFTED EAST THE REGION BY LATE SATURDAY. THUS THE RESPITE FROM SUMMERLIKE TEMPERATURES WILL BE RATHER BRIEF AS RETURN FLOW COMMENCES LATE SATURDAY/SUNDAY. THE HIGH CENTER WILL REMAIN SITUATED OVER THE EASTERN GULF THROUGH NEXT WEEK...WITH PWATS RETURNING TO AROUND 1.5 INCHES AS EARLY AS SUNDAY. AS UPPER DISTURBANCES TRAVERSE THE REGION IN NORTHWESTERLY FLOW...ISOLATED CONVECTION WILL BE POSSIBLE ALONG THE PERIPHERY OF THE SURFACE RIDGE. 00Z GUIDANCE INDICATES ISOLATED RAIN CHANCES WILL INITIALLY BE CONFINED TO NORTHERN SECTIONS OF THE CWA...WITH BETTER CHANCES ACROSS THE REMAINDER OF THE AREA BY WEDNESDAY. MEANWHILE DAYTIME HIGH TEMPS IN THE LOW TO MID 90S WILL MAKE A RETURN. WITH RESPECT TO FORECAST DETAILS...TEMPERED MEX POPS AND TENDED TOWARD ECMWF FOR LATE THIS WEEKEND AND EARLY NEXT WEEK. GIVEN THE INFLUENCE OF NWLY FLOW ALOFT...MORE THAN ONE ROUND OF PRECIPITATION WILL BE POSSIBLE IN THIS TIME PERIOD...BUT NOT PARTICULARLY CONFIDENT IN GOING AS HIGH AS THE GFS IS FOR EACH PERIOD AS IT IS DIFFICULT TO PIN DOWN A FAVORED TIME FRAME THIS FAR OUT. OTHERWISE...NO SIGNIFICANT ADJUSTMENTS WERE MADE TO MEX TEMPS DURING THE PERIOD. /DL/ && .AVIATION...CONVECTION EXPECTED TO TAPER OFF BY EARLY THIS EVENING WITH SOME SMALL CHANCES OF ISOLATED CONVECTION OVERNIGHT. STORMS COULD BRING GUSTY WINDS AND HAIL ALONG WITH MVFR TO IFR VIS RESTRICTIONS. AFTER STORMS PASS(LIKELY AFTER 00-02Z)...VFR CONDITIONS EXPECTED TO PREVAIL FOR NEARLY ALL OF THE NIGHT PERIOD. ANOTHER ROUND OF SEVERE CONVECTION WITH IFR/MVFR CONDITIONS WILL BE POSSIBLE FOR THURSDAY INTO THURSDAY NIGHT WITH THE PASSAGE OF THE COLD FRONT./17/28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 89 66 81 / 32 40 73 12 MERIDIAN 68 91 65 83 / 27 26 69 17 VICKSBURG 69 88 65 81 / 33 45 71 9 HATTIESBURG 71 91 67 87 / 21 24 49 27 NATCHEZ 71 86 64 80 / 23 36 65 15 GREENVILLE 70 88 61 77 / 43 61 68 6 GREENWOOD 68 88 61 77 / 40 57 73 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/28/CME/
Hazardous weather outlook, May 30, 2:26 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 226 PM CDT WED MAY 30 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 311930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 226 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT THROUGH THURSDAY NIGHT SEVERE STORMS WILL BE POSSIBLE TODAY AS A DISTURBANCE MOVING OUT OF SOUTHERN ARKANSAS COMBINES WITH A STALLED BOUNDARY. THE MAIN TIME FOR THIS SEVERE ACTIVITY WILL BE UNTIL 7 PM. THE MAIN RISK WILL BE FOR DAMAGING WIND GUSTS AND HAIL UP TO GOLF BALL SIZE. SEVERE STORMS WILL AGAIN BE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT AS A POTENT DISTURBANCE AND STRONG COLD FRONT MOVE THROUGH THE REGION. THE PRIMARY RISKS WILL BE DAMAGING WIND GUSTS AND QUARTER SIZED HAIL OR LARGER. ONE OR TWO TORNADOES CAN NOT BE RULED OUT FOR THURSDAY NIGHT AS WIND SHEAR INCREASES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY WHERE STORMS MOVE REPEATEDLY OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN..FRIDAY THROUGH TUESDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATER TODAY AND THURSDAY INTO THURSDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Local storm report, May 30, 4:46 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 1 E LEXINGTON 33.12N 90.03W
05/30/2012 E0.88 INCH HOLMES MS TRAINED SPOTTER
&&
ECLocal storm report, May 30, 5:08 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL FLORENCE 32.15N 90.13W
05/30/2012 E0.50 INCH RANKIN MS PUBLIC
&&
19Local storm report, May 30, 5:11 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG BETHEDEN 33.22N 88.94W
05/30/2012 WINSTON MS PUBLIC
TREES AND POWERLINES DOWN...REPORTED BY PETERSON COUNTRY
STORE
&&
ECSpecial weather statement, May 30, 5:29 PM CDT, 27 minutes before
MSZ054-055-302300-
SIMPSON MS-COPIAH MS-
529 PM CDT WED MAY 30 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
529 PM CDT WED MAY 30 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 4 MILES NORTH OF ROCKPORT AT 528 PM
CDT...MOVING NORTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EAST CENTRAL COPIAH AND WESTERN SIMPSON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3177 9023 3188 9031 3206 9004 3205 9000
3189 8987 3175 9013 3173 9019
TIME...MOT...LOC 2228Z 236DEG 14KT 3185 9016
19Local storm report, May 30, 5:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL FLOWOOD 32.32N 90.11W
05/30/2012 E0.50 INCH RANKIN MS PUBLIC
DIME SIZE HAIL REPORTED ON LAKELAND DRIVE NEAR PEARL
RIVER
&&
ECSpecial weather statement, May 30, 5:43 PM CDT, 13 minutes before
MSZ046-052-302320-
LAUDERDALE MS-KEMPER MS-
543 PM CDT WED MAY 30 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT WED MAY 30 2012
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES
SOUTHWEST OF LAUDERDALE...AS WELL AS JUST NORTH OF INCREASE AT 542
PM CDT...MOVING NORTHEAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN KEMPER AND EASTERN LAUDERDALE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3252 8839 3245 8839 3245 8840 3223 8842
3223 8863 3254 8871 3264 8840 3257 8838
3253 8839
TIME...MOT...LOC 2242Z 246DEG 5KT 3249 8857
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 11:49 AM CDT | Special Weather Statement | JAN | Bolivar, Washington | 41 min |
| May 30, 12:39 PM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| May 30, 12:41 PM CDT | Special Weather Statement | JAN | Washington | 29 min |
| May 30, 12:46 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 59 min |
| May 30, 1:04 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 27 min |
| May 30, 1:34 PM CDT | Special Weather Statement | JAN | Washington | 41 min |
| May 30, 1:41 PM CDT | Special Weather Statement | JAN | Sunflower | 39 min |
| May 30, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 44 min |
| May 30, 2:20 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 55 min |
| May 30, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 46 min |
| May 30, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 66 min |
| May 30, 3:00 PM CDT | Special Weather Statement | JAN | Noxubee | 45 min |
| May 30, 3:03 PM CDT | Flash Flood Warning | JAN | Washington | 61 min |
| May 30, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 37 min |
| May 30, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 63 min |
| May 30, 3:33 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| May 30, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 51 min |
| May 30, 3:44 PM CDT | Flash Flood Warning | JAN | Holmes | 2 hr |
| May 30, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Montgomery | 20 min |
| May 30, 3:52 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 23 min |
| May 30, 3:54 PM CDT | Special Weather Statement | JAN | Noxubee | 61 min |
| May 30, 3:55 PM CDT | Special Weather Statement | JAN | Kemper | 40 min |
| May 30, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 50 min |
| May 30, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 43 min |
| May 30, 4:23 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey, Warren | 2 hr |
| May 30, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 49 min |
| May 30, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 36 min |
| May 30, 4:53 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 67 min |
| May 30, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 48 min |
| May 30, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 29 min |
| May 30, 5:22 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 113 min |
| May 30, 5:28 PM CDT | Flash Flood Warning | JAN | Warren | 2 hr |
| May 30, 5:29 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
| May 30, 5:43 PM CDT | Special Weather Statement | JAN | Lauderdale | 37 min |
| May 30, 6:04 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 23 min |
| May 30, 6:08 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln, Simpson | 42 min |
| May 30, 6:27 PM CDT | Special Weather Statement | JAN | Lauderdale | 38 min |
| May 30, 6:47 PM CDT | Flash Flood Warning | JAN | Lauderdale | 88 min |
Nearby
Flash Flood Warnings in Mississippi, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.